# SDR SWIA201335113

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 28,449 hours, 23,784 cycles
- System (JASC): 5241 · Galley Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WILL NOT OPEN FROM OUTSIDE AIRCRAFT.  FLT 6497 LUBRICATED SERVICE DOOR OUTER HANDLE CATCH ASSEMBLY AS REQUIRED.  OPERATED SERVICE DOOR FROM OUTSIDE MULTIPLE TIMES. OPERATIONS CHECKED GOOD.
